# SDR O662003F00000

- Difficulty date: March 26, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N226AL
- Make and model: Gulstm GIV
- Aircraft serial: 1057
- Engine: Rroyce TAY6108
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 39546021
- Part serial: 259
- Condition: Failed
- Location: A/C Pack
- Part time: 7,146 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TWO AIR CONDITIONING SHUTOFF VALVES ARE INSTALLED.  DURING CLIMBOUT, THE AIRCRAFT WAS PRESSURIZING BUT NOT AT A RATE SUFFICIENT TO ACHIEVE CRUISING ALTITUDE.  THE FLIGHT RETURNED TO BASE AND TROUBLESHOOTING REVEALED THE RIGHT AIR CONDITIONING SHUTOFF VALVE HAD FAILED CLOSED.  REPLACING THE VALVE RETURNED PRESSURIZATION SYSTEM OPERATION TO NORMAL.  AFTER RESEARCHING FLEET DATA WITH THE A/C MFG, IT TURNS OUT THIS VALVE IS NOT A HIGH FAILURE ITEM.  ALSO, THE CREW HAS PROCEDURES IN PLACE TO OPERATE THE AIRCRAFT WITH ONE VALVE NOT FUNCTIONING.
